American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Willem A. de Graaf and Francesco Oriente. Classifying semisimple orbits of $\theta$-groups. Math. Comp. 83 (2014) 2509-2526.
Abstract, references, and article information   
View Article: PDF

[2] Brian D. Boe. Geometry of the Jantzen region in Lusztig's conjecture. Math. Comp. 70 (2001) 1265-1280. MR 1709146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wilhelm Plesken and Michael Pohst. On maximal finite irreducible subgroups of ${\rm GL}(n, {\bf Z})$. I. The five and seven dimensional cases . Math. Comp. 31 (1977) 536-551. MR 0444789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wilhelm Plesken and Michael Pohst. On maximal finite irreducible subgroups of ${\rm GL}(n, {\bf Z})$. II. The six dimensional case . Math. Comp. 31 (1977) 552-573. MR 0444790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1